# SDR AALA20140427006

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 45,511 hours, 7,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 5H INOPERATIVE.  RESEATED CONNECTOR TO LIGHT ASSEMBLY HARNESS FOR EMERGENCY LIGHT AT SEAT 5H, OPERATIONS CHECKED NORMAL.
